Differential and Integral Equations

On strong solutions of quasi-variational inequalities

Bui An Ton

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 10, Number 1 (1997), 85-104.

First available in Project Euclid: 6 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 49J40: Variational methods including variational inequalities [See also 47J20]
Secondary: 47H19 47N10: Applications in optimization, convex analysis, mathematical programming, economics 90D10


Ton, Bui An. On strong solutions of quasi-variational inequalities. Differential Integral Equations 10 (1997), no. 1, 85--104. https://projecteuclid.org/euclid.die/1367846885

Export citation